Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Garroni - G. Palatucci

A singular perturbation result with a fractional norm

created by garroni on 30 Mar 2005
modified by palatucci on 22 Jan 2009

[BibTeX]

Published Paper

Inserted: 30 mar 2005
Last Updated: 22 jan 2009

Journal: Progress in NonLinear Differential Equations and their Applications
Volume: 68
Pages: 111-126
Year: 2006

Keywords: functions of bounded variation, phase transitions, Gamma convergence, Nonlocal variational problems


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1